# SDR V0XD20220520001

- Difficulty date: May 13, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N18556
- Make and model: Emb EMB110*
- Aircraft serial: 45595
- Aircraft time: 41,679 hours, 32,224 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT THE RH PARTITION AT FR 61. CORRECTIVE ACTION: REMOVED AND REPLACED DOUBLE FWD PARTITON (P/N 145/25991-004) AT FR 61 RH IAW EMB 145 SRM 51-40-02.
